# SDR VNAA2012050400007

- Difficulty date: May 4, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 19,089 hours, 19,645 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2468
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,789 hours, 19,400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL CAS MESSAGE IN FLIGHT WITH FLAPS AT ZERO DEGREES.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED RIGHT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT FIM.  AIRCRAFT RELEASED FOR SERVICE.
